You must Sign In to post a response.
  • Category: Gynaecology

    Bleeding 14 days after taking the ipill


    Having a query about after effect of taking ipill? Worried what to do if the bleeding continues after cycle is over? Scroll through this page to get medical advice for your concerns.

    I had my periods on 10th March and had unprotected sex on the 10th day of my cycle ie 19th March,and took ipill after 26 hours.I had dark reddish bleeding for 3 days from 4th April to 7th April.
    Can this be implantation bleeding ?
    Also I read that ipill is less effective for heavier women,which is the case with me.
  • #150484
    Please consult your regular gynaecologist or family physician. Ipill is an emergency contraception measure that is based on high doses of hormones which prevent the release of the egg. Although the ipill induces withdrawal bleeding, it should gradually decrease. So, if the bleeding continues please seek medical help.

    For the ipill to be most effective it should be taken within 24 hours, it is recommended up to 72 hours after unprotected intercourse. Many people worry about whether bleeding is related to implantation/conception or because of the effect of the pill.

    The efficacy of the ipill is 90% and above if taken correctly which means, the failure rate is up to 10%. A medical consultation, close watch on the dates and a pregnancy test should help in such situations.

  • #150493
    My bleeding continued for 4 days and was heaviest on the second day but was overall lesser than my regular period. Is it okay for withdrawl bleed to happen two weeks after taking the pill?I read at moat places that it happens within 10 days. And is the first day of the withdrawl bleed the first day of my new cycle?

  • #150500
    I - pill is the most effective contraceptive having its success rate to the extent of 90 percent. However, the user is required to go to the literature provided in the leaf - let carefully.
    The manufacturer claims that it can ameliorate the unwanted pregnancy if taken within 24 hours after the sex.
    Since in your case, it appears that this is rather an unusual cycle even though the same being scanty in nature.
    It would be better to have a consultation with the Gynaecologist to ascertain the possible cause for such an unusual scanty flow. A proper diagnosis would eliminate your stress.

  • #150503
    Okay,thanks. I started bleeding a couple of hours ago,this is definitely my period and eliminates any chances of pregnancy,right?


  • Sign In to post your comments